# SDR FDEA201105121832

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Component: Elevator
- Component part number: A5527670020300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER SURFACE AT STA 253/ RIB NR 8 UPPER SKIN HAS A HOLE PUNCTURE APPROX  0.25 IN. LONG THROUGH INTO HONEYCOMB.  REPAIRED LT ELEVATOR UPPER SURFACE IAW SRM 55-21-11, PARA I, PAGES 248 THRU 252.
